Hello doctor. Back in May i wrote a question to you asking about a rash that i was getting on my arms. the rash would come and then go about 45 minutes after it came and you said that it sounded like hives. Well ever since then i have had real senstive skin. My skin seems to react to different settings and things and it has never done that before. For instance, This past saturday on 8/18/07 i was swimming and when i got out of the pool i went to take a shower and i notice i had a rash on both my arms. It was a bunch of tiny red dots all on my arms. I took a shower and put some cortizone on them and then it went away in a liitle bit. So i just figuered it was from the sun and something in the pool or something. The the next morning which was yesterday i went golfing and i was in the sun all day and when i got home i went to take a shower and when i took my shirt off i noticed i had the same looking rash (bunch of little red dots) all over my chest, stomach, shoulders and on the sides of my stomach. I went to urgent care to have a doc look at it and he said he had no idea. i had no other symtoms (symptoms). No fever no anything else just the rash. He gave me a prescription for a hydrocortizone 2.5% and i put that on all of the rash and within a few hours the rash was gone. And its still gone right now. What could be the cause of the rash. can it be from the sun and sweating under my shirt while i was golfing. Does it sound serious. I am real worried. I am going through a lot of stress right now and i am seeing a shrink for it. Does this rash sound like those of HIV rashes. Thats what i am afraid of and thats why i am seeing a shrink. Please doc can you help me out. My shrink says i have ocd/HIV phobia and i am totally being irrational about my HIV fears but then all of a sudden these two rashes that appeared over the weekend have scared the **** out of me. Please help doc.
I'm not sure what these little dots are, but they sound nothing like HIV to me. I am inclined to think that you doctor's assessment that you have excessive fear of HIV is probably correct. Rashes that come and go the way you say yours has done generally don't mean anything. If the rash comes back and stays long enough, show it to a dermatologist. Meantime, work on your fears.
Hello dr. I went golfing again today and when i got home i got the same looking rash on my chest and stomah agin. So apperanty everytime i go golfing or when i sweat in the sun this happens. Is it something seroius that make me break out i rashes these last two times i have been golfing. This has never happened before. I have always been able to be out in the sun and not break outor anything, Please can you answer this
Doctor i am really terrified of something and i hope you can help me. The last week i have been real itchy all over and evertime i scratch myself there seems to be like a tiny little pimple there that is causing the itch. It itches real bad and i scratched my self so bad that i even created a bunch of bruises on my legs from rubbing and scracthing so hard. I made an appointment with a dermatologist for this Friday. Well Yesterday i tried googling the itching symptoms and i came across the word Petechia and it had a picture. It scared me because i have about 10 maybe of those little red dots on my chest around my nipple area and 1 on my bicep. They have been there for years for as long as i can remember and i have always been in perfect health. I can even run my finger on them and i can feel the little bump. My questions are would those be Petechia from a blood disorder? Would Petechia from a blood disorder come in the form of a rash and with other symptoms and not just a few dots here and there? Also, How long would petechia from a blood disorder last on the skin? Please can you answer. Thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST